# SDR DL72L000496

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201054
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LIGHTNING STRIKES WERE FOUND FROM FS 188 TO FS 259 JUST ABOVE STR 17R.  THE DAMAGES WERE EITHER BLENDED OR CUT OUT AND AN EXTERNAL REPAIR WAS INSTALLED PER ERA 334150-14, SIMILAR TO THAT OF SRM REPAIR 53-30-3, FIGURE 3.  THE DAMAGE WAS FOUND AT HMV.
